Jump to content
CrazyBoards.org

Not "The Rash", but bad reaction and i have to stop


Recommended Posts

I find all sorts of info on going on Lamictal but none on going off. Can anyone tell me what to expect/

its only the end of week 3 with weeks one and two at 25mg and week three at 50. Last night I just took 25 mg and today pdoc said to stop altogether. ( Due to pain in all my lymph nodes)

i'm so upset to have waisted all this pain and suffering yet again for nothing. i wish you could have all out little kid temper tantrums in your 40's. o well.

Link to comment
Share on other sites

Well...if you're at that low a dose, and the pdoc says to get off it...that;s about it. IMO you never got a high enough dose to see any particular effect (other than, you know, a bunch of crappy side effects). I think the only difference with you going off it...will be the loss of those effects.

Go ahead and have a tantrum. Shit, the politicians in DC have them all the time and they're generally older than their 40s.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...